English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The tautological ring of the moduli space Mrt2,n

MPS-Authors
/persons/resource/persons236314

Tavakol,  Mehdi
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Tavakol, M. (2014). The tautological ring of the moduli space Mrt2,n. International Mathematics Research Notices, 24, 6661-6683. doi:10.1093/imrn/rnt178.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1554-6
Abstract
There is no abstract available